Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 720190, 31 pages
Review Article

Chaotic Time Series Analysis

Institute of Theoretical Physics and Department of Physics, East China Normal University, Shanghai 200062, China

Received 25 December 2009; Accepted 7 February 2010

Academic Editor: Ming Li

Copyright © 2010 Zonghua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zonghua Liu, “Chaotic Time Series Analysis,” Mathematical Problems in Engineering, vol. 2010, Article ID 720190, 31 pages, 2010.